# SDR UALA2013051403356

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 39,095 hours, 16,074 cycles
- Engine: Iae V2522A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cover
- Condition: Missing
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK COVER MISSING AT ROW 27DEF.  INSTALLED NEW SEAT TRACK COVER.
